# SDR ABXA20140424118

- Difficulty date: April 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T2055Y4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FUSELAGE STATION 470, BL0 UNDER DOUBLE WING LOCK SCREW HAS PUNCTURED THE SKIN OF U CHANNEL, DIRECTLY ABOVE EQUIPMENT COOLING OUTLET MOTOR.  UPON INSPECTION PUNCTURE FOUND HAD CRACKS.  R & R WEB IAW SRM 51-40-02.  REINSTALLED WING LOCK SUPPORT IAW SRM 51-40-02.  REINSTALLED CTR & AUX WING LOCKS IAW AMM 25-53-14-4.  SDR INFO CRACKED 1/4 INCH, PN 452T2055Y4, PART NAME WEB, SN NSN, FS & BS LOCATION 470 TO 470, STRINGER & WS LOCATION LBL 10 TO RBL 20.  ACFT WAS GNDED.
